The Michigan Mathematical Journal

On the coefficients of univalent functions.

J. Clunie and Ch. Pommerenke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 71-78.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999659

Digital Object Identifier
doi:10.1307/mmj/1028999659

Mathematical Reviews number (MathSciNet)
MR0207974

Zentralblatt MATH identifier
0177.33701

Subjects
Primary: 30.43

Citation

Clunie, J.; Pommerenke, Ch. On the coefficients of univalent functions. Michigan Math. J. 14 (1967), no. 1, 71--78. doi:10.1307/mmj/1028999659. https://projecteuclid.org/euclid.mmj/1028999659


Export citation